# SDR UPS02238852

- Difficulty date: June 18, 2002
- Submitted: July 19, 2002
- Operation: Air carrier
- Aircraft: N942UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19101
- Aircraft time: 50,347 hours, 39,291 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI, NLG W/W RIGHT CEILING PANEL CORRODED.  REMOVED AND REPLACED AFT CORNER .  MATERIAL REMOVED IAW SRM 51-10-01.  CARRIED OUT REPAIR OF AFFECTED AREA IAW SMRO EO 2002-035-016.
